Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Intermittent fever, headaches, shakiness, rash on back. Suggestions?

My son has been running a fever on and off for the past 3 and a half weeks march 7th i took him to the doctor and he tested positive for flu b i had to take him back march 14 for fever again the doctor told me it may be the flu still he has since been complaining of headaches on and off and hasnt been as active i took him to the er today because his fever went up to 104.0 in the middle of the night he woke up shaking and screaming today he has been running a 103.5 and been given tylonal and motrin every 2 to 2 and a half hours and the lowest the fever is going is 101 the er did a strep test and said it was negative they think its viral he also has a rash coming up on his back it small sort of looks like chill bumps but not going away im concerned it is something else because of him being sick for so long and the really high fevers
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,   ,  
Neurologist 's  Response
Thanks for the query,
Your son may be having infections other than viral fever also. Skin rash could be related to allergy to medications. He requires joint evaluation by a pediatrician and pediatric rheumatologist to rule out still's disease.
Hope this clarifies
Best wishes

Dr Gopal K Dash MD, DM, Post-doctoral fellowship (Epilepsy)

Consultant Neurologist and Epilepsy specialist

Narayana Hrudayalaya Hospital, Bangalore
My Blog in the Web site:
Answered: Tue, 2 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor